Viewer Comments: Poisoning - Causes

Patient Comments & Reviews

The eMedicineHealth doctors ask about Poisoning:

Poisoning - Causes

What have you been poisoned by?

Anonymously share your comment to help others.Patient Discussions FAQs

1
Comment from: Principal, 75 or over Male (Patient) Published: November 15

I have reacted to warfarin since the first day I have taken it; extreme tiredness, very short of breath, low blood, walking is difficult, etc. All tests have concentrated on blood loss somewhere in the body. All negative findings.

1

Must Read Articles Related to Poisoning

Acetaminophen Poisoning  (Tylenol)
Acetaminophen (Tylenol) Poisoning Acetaminophen (Tylenol) poisoning is caused primarily by damage to the liver. Symptoms of acetaminophen (Tylenol) poisoning include nausea, vomiting, abdominal ...learn more >>
Activated Charcoal
Activated Charcoal Activated charcoal is a substance used when a person has ingested a poison (drugs or chemicals). learn more >>
Alcohol Intoxication
Alcohol Intoxication Alcohol intoxication is defined as when the quantity of learn more >>

Patient Comments & Reviews

The eMedicineHealth doctors ask about Poisoning:

Poisoning - Experience

What was your experience with poisoning?

Poisoning - Symptoms

What were the symptoms of the poisoning you suffered?

Poisoning - Treatment

What treatment did you receive for poisoning?



Viewer Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on eMedicineHealth. The opinions expressed in the comments section are of the author and the author alone. eMedicineHealth does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.



Medical Dictionary